Open Access
Translator Disclaimer
2013 Prolongation of holomorphic vector fields on a tube domain
Satoru Shimizu
Tohoku Math. J. (2) 65(4): 495-514 (2013). DOI: 10.2748/tmj/1386354292

Abstract

In this paper, we discuss some algebraic criterion on the completeness of holomorphic vector fields on a tube domain $T_\Omega$. Our objects of consideration are polynomial vector fields on $T_\Omega$. We give a method of determining the higher degree complete polynomial vector fields from the data on the lower degree complete polynomial vector fields, which we call prolongation. Furthermore, we give its applications to the holomorphic equivalence problem for tube domains.

Citation

Download Citation

Satoru Shimizu. "Prolongation of holomorphic vector fields on a tube domain." Tohoku Math. J. (2) 65 (4) 495 - 514, 2013. https://doi.org/10.2748/tmj/1386354292

Information

Published: 2013
First available in Project Euclid: 6 December 2013

zbMATH: 1295.32002
MathSciNet: MR3161430
Digital Object Identifier: 10.2748/tmj/1386354292

Subjects:
Primary: 32A07
Secondary: 32M05

Keywords: Holomorphic vector fields , tube domains

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.65 • No. 4 • 2013
Back to Top